# SDR FDEA202504170609

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612568200
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR11 - FR13A FLOOR SUPPORT AT Y232   REQUIRES EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR11-FR13A FLOOR SUPPORT AT   Y232 WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM 53-12-15-201-2   FIG.207. REPAIRED IT PER A300-600F SRM53-12-15-201-2 FIG.207. EO: 6-5100-7-5000 D7 PT1 WAS   COMPLETED.  THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED   AS "MAJOR" PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS 42500FC / 89000FH   AFTER REPAIR EMBODIMENT. THE REPETITIVE INSPECTION INTERVAL AND METHOD WERE TBD   PER A300-600F SRI 53-12-15-2-004-00.
